Article Text

PDF

Pulmonary fibrosis following therapy with Melphalan for multiple myeloma
  1. B. W. Codling,
  2. T. M. H. Chakera
  1. Department of Pathology, the Medical School, Birmingham
  2. Department of Radiology, Queen Elizabeth Hospital, Birmingham

    Abstract

    A patient suffering from multiple myeloma developed pulmonary fibrosis, of a type known to be associated wtih busulphan, whilst being treated with Melphalan.

    The possible role of Melphalan as the causative agent is discussed. Reference is made to other possible aetiological agents and the reasons for their exclusion are discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.